Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Phidippus? Re: Dexedrine or Adderall? SheilaC

Posted by Phidippus on November 9, 2010, at 21:31:25

In reply to Phidippus? Re: Dexedrine or Adderall?, posted by SheilaC on November 9, 2010, at 7:37:06

Coming down off a stimulant can cause one irritability. Feeling hyper/racy on a stimulant is usually a side effect of the amphetamine.

This 'crash' you experience when the stimulant wears off can be treated by Clonidine or Intuniv (Guanfacine).

The other question begged by you becoming hyper on amphetamines, rather than calmed is, 'Do you really have ADHD?' Aren't you bipolar as well?

P


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phidippus thread:968989
URL: http://www.dr-bob.org/babble/20101107/msgs/969497.html